zbMATH — the first resource for mathematics

The condition of regular degeneration for singularly perturbed linear differential-difference equations. (English) Zbl 0151.10303

Full Text: DOI
[1] Bellman, R; Cooke, K.L, Differential-difference equations, (1963), Academic Press New York · Zbl 0115.30102
[2] Bellman, R; Cooke, K.L, On the limit of solutions of differential-difference equations as the retardation approaches zero, (), 1026-1028 · Zbl 0088.29803
[3] Halanay, A, Singular perturbations of systems with retarded argument, Rev. math. pures appl., 7, 301-308, (1962)
[4] Hale, J.K, Periodic and almost periodic solutions of functional-differential equations, Arch. rat. mech. anal., 15, 289-304, (1964) · Zbl 0129.06006
[5] Hale, J.K, Linear functional-differential equations with constant coefficients, Cont. diff. equations, 2, 291-317, (1964)
[6] Klimushev, A.I; Klimushev, A.I, On asymptotic stability of systems with after-effect containing a small parameter as coefficient of the derivatives, Prikl. mat. meh., J. appl. math. mech., 26, 68-81, (1962), Translated as · Zbl 0108.08402
[7] Klimushev, A.I, Asymptotic stability of a system of differential equations with aftereffect and with a small parameter, Sibirsk. mat. zh., 4, 611-621, (1963), (Russian) · Zbl 0145.33403
[8] Krasovskii, N, Some problems in the theory of stability of motion, (1959), English translation by J. Brenner, Stanford, California, 1962
[9] Montel, P, Leçons sur LES familles normales de fonctions analytiques et leurs applications, (1927), Gauthier-Villars Paris · JFM 53.0303.02
[10] Pitt, H.R; Pitt, H.R, On a class of linear integro-differential equations, II, (), 153-163 · Zbl 0029.04401
[11] Pontryagin, L.S; Pontryagin, L.S, On the zeros of some elementary transcendental functions, Izv. akad. nauk SSSR, ser. mat., Am. math. soc. transl., ser. 2, 1, 95-110, (1955), Translation in · Zbl 0068.05803
[12] Sugiyama, S, Continuity properties on the retardation in the theory of difference-differential equations, (), 179-182 · Zbl 0102.30001
[13] Titchmarsh, E.C, The theory of functions, (1939), Oxford Univ. Press · Zbl 0022.14602
[14] Visik, M.I; Lyusternik, L.A; Visik, M.I; Lyusternik, L.A, Regular degeneration and boundary layer for linear differential equations with small parameter, Uspehi mat. nauk (N.S.), Am. math. soc. transl., ser. 2, 20, 239-364, (1962), Translation in · Zbl 0122.32402
[15] Wright, E.M, The stability of solutions of non-linear difference-differential equations, (), 18-26 · Zbl 0038.25101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.